# SDR A6WA201240369

- Difficulty date: February 16, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 21,847 hours, 21,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNT BRACKET CRACKED REMOVED DAMAGED MOUNT BRACKET AND INSTALLED NEW SERVICEABLE PAX DOOR POWER ASSIST MOTOR MOUNT BRACKET IAW SRM 51-42-06.
